Do Birth Control Pills Cause Migraine?
Birth control pills are still globally controversial in the sense that they promote promiscuity among the younger generations. However, some women give value to the pills as their freedom from fear of unwanted pregnancy without considering if birth control pills cause migraine.
The pill’s popularity is marred by the fact that its use may have some harmful side effects. Some of these are weight gain, nausea, back ache and headache and a lot more. In fact, one of its known side effects is migraine.
How Do Birth Control Pills Cause Migraine?
There is a lot truth to the premise that birth control pills cause migraines. The fact that birth control pills impede certain hormonal production renders it as a valid trigger factor for migraine headaches. About two million women across the globe are estimated to favor the use of oral contraceptives yet some of them have to contend with migraine headaches with its use.
The American Association of Reproductive Health (AARH) maintains that not all of it is as bad as some may think. Accordingly, they claim that oral contraceptives if taken prior to their monthly periods have less migraine headache occurrences due to the increase in estrogen levels after birth control pills were taken.
Do Birth Control Pills Cause Migraine and Can It Be Avoided?
It’s very important for you to consult your doctor before using any oral contraceptives since several tests are required to determine your sensitivity to the compositions of birth control pills. Based on the results of the tests, your doctor may deem it proper to prescribe a birth control pill in lower doses depending on your physical make up. All birth control pills require about 7 to 10 pills of inactive ingredient as a break from your daily dose of the oral contraceptives.
However, there are some women who insist on taking pills continuously without any form of break. This now presents higher risks in developing migraine trigger factors, since the continuous increase in hormonal level due to self-administration will gravely affect the female’s body composition.
This merely explains the fact that the correct use of oral contraceptives is not at all detrimental as far as migraine issues are concerned. The female user should have proper medical consultation to prevent the development of migraine symptoms by using only those contraceptives clinically prescribed as proper.
The doctor will be able to effectively evaluate your medical history as basis for his birth control prescription and to consider whether any changes in oral contraceptives may be required. Evaluating the frequency of your migraine headaches can render whether the birth control pills cause migraine and if highly suitable or not. Hence, professional health care should always be observed to avoid any complications.
You will find a lot more related details and reports about Medication for Migraine when you go to my home page.